# SDR AWXA200601407

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65163312
- Condition: Cracked
- Location: Bs 294
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STR 13L CLIP CRACKED AT BS 294.5.  MAINTENANCE REMOVED AND REPLACED CLIP AT BS 294.5 IAW ER 03-5310-06206-HF3.
